# SDR DALA2024011600645

- Difficulty date: December 31, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-213
- Aircraft serial: 8036
- Aircraft time: 18,307 hours, 8,095 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3035 RH ELEVATOR #1 SERVO SAFETY TAB ON THE ELEVATOR HINGE BRACKET IS BROKEN. CORRECTIVE ACTION: R/R RH ELEVATOR PER A321 AMM 27-34-41. OPS CHECK GOOD. (0133805)
